# SDR 2008UALA03096

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 74,048 hours, 11,993 cycles
- Engine: Pwa PW4060
- Engine time: 66,083 hours, 10,228 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE STARTED UP WITHIN 95 SECONDS BUT STOPPED ACCELERATING AT 50 PERCENT FOR 10 SECONDS.
